When I first got pregnant with my son in June 2014 I had some complications with severe migraines. They would be so bad I would lose consciousness. The doctors finally figured it out by the beginning of my third trimester that it was due to a combination of the sudden increase in hormones, being taken off of the Lamictal and my migraine medication. We are now going to start trying for child #2 come May/June after I graduate from college just in case something like this would happen again since I do not want it to interfere with my schooling like it did before. Please help!
No responses have yet been posted. Add your response to this question.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 20 Mar 2012 • 2 answers
Posted 10 Nov 2012 • 6 answers
For my bipolar my doctor has me on lithium, lamictal and risperdone. Anyone have any experience with
Posted 3 Feb 2013 • 2 answers
Posted 6 Dec 2014 • 5 answers